MathSciNet Relay Station
MathSciNet bibliographic data
MR2494401 (2010b:14060) 14H37 (14H50)
Yoshihara, Hisao Rational curve with Galois point and extendable Galois automorphism. J. Algebra 321 (2009), no. 5, 1463–1472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement